# SDR 2020FA0000053

- Difficulty date: October 15, 2018
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N379SP
- Make and model: Cessna 172S
- Aircraft serial: 172S9509
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 172S
- Part serial: 172S9509
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, AILERON CONTROL CABLES, TWO EACH, CHAFED AT RUB-BLOCK INBOARD OF THE AUTOPILOT SERVO.  CABLE STRANDS ARE NOT FRAYED, CANNOT DETECT CHAFE DAMAGE WITH RUNNING A RAG OVER THE DAMAGE.  BUT STRANDS ARE DEFINITELY CHAFED BEYOND AN AMOUNT TO CAUSE CONCERN.  HARD TO DETECT WITHOUT THOROUGHLY CLEANING AND VIEWING WITH A VERY BRIGHT LIGHT AT A CERTAIN ANGLE.  READ SIL AND WILL BE LOOKING FOR OTHER CABLES AS MENTIONED IN THE SIL.  SUGGEST RUB BLOCK BE REPLACED WITH TWO SMALL PULLEYS.
